It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-22-2010, 07:01 PM   #1
Newbie
(female)
 
Join Date: Jun 2010
Posts: 4
kk83 HB User
Body Symptoms After 4.5 years?

Hi guys - I am new here and really wanted to talk about some things that have been bothering me. I'm not sure how to get the help I need to achieve some sort of normalcy of my body again.

My problem is I've been in therapy for 4 years now with different people. I've seen 2 psychiatrists and have been on Lexapro, Buspar, and currently Serax (15 mg 3-4 times a day).

Serax has relieved the all day dizziness I felt with just 2 pills spaced every 12 hours if I'm just doing normal things like being at home, taking a walk, going to the grocery store or mall with my husband, ect.

However I'm a student and in class my heart races like crazy, my blood pressure spikes and even with the full amount of Serax I can take - it's as if nothing is even in my system. Also, my symptoms dont peak and subside - they just stay extremely high. I've told my psychiatrist all this, but he doesn't seem to want to change my meds and actually is about to start seeing me less frequently.

I know SO much about anxiety and I employ all the techniques - but the symptoms just won't go away, period. Has anyone been in this situation? I ask all the professionals I see and they don't have an answer.

Today pushed me over the edge a little with being upset. I had a physical for school and my bp was 160/100 and I felt as nervous as I do in any of my classes (normal anxiety) to me. It scares me that my bp is running this high all the time during stress and I need to do something about it, but it's like noone will put the pieces together to help me figure it out .

Last edited by ms_mod; 06-22-2010 at 07:50 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Allergies, body aches and incredible fatigue stacilu Allergies 1 07-22-2011 05:56 PM
Visible blue veins all over my body vtron General Health 3 06-03-2011 08:21 PM
Unexplained head/neck/body numbness w/loss of taste & smell aestrella411 Brain & Nervous System Disorders 4 04-01-2011 08:30 AM
7 years of 'left body tightness' caused by acquired undescended testicle? Jerry1985 Men's Health 2 08-01-2009 05:06 AM
My body and hands are shaking negot Menopause 10 03-16-2009 12:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!